# SDR DHLA201000058

- Difficulty date: May 5, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 92,927 hours, 29,375 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT.  FRAME CRACKED 1" BS 220.000 L20-21R. PERFORMED MAJOR REPAIR IAW SRM 53-2-0 FIG 2 SHEET 2,6. REMOVED FRAME SEGMENT, ANGLE & SPLICE (EXISTING) IAW SRM 51-1-20D. FABRICATED NEW FRAME SEGMENT IAW SRM 53-2-0 FIG 2, SHEET 2, SRM 53-2-0 FIG 2 SHEET 7-8, TR NR 53-110 ITEM A DATED 11-10-00, SRM 53-4-1 FIG 40, SHEET 6, SRM 53-2-0 FIG 2 SHEET 1, SRM 51-2-0 FIG 50 SHEET 49A. HEAT TREATED FRAME SEGMENT IAW SRM 51-1-1 PG 1-13-17 DPS 7.000-1 REV "BL". CLEANED, TREATED & PRIMED AREA, NEW FRAME SEGMENT, EXISTING ANGLE & SPLICE IAW SRM 51-1-8B. INSTALLED NEW FRAME SEGMENT & REINSTALLED ANGLE & EXISTING SPLICE IAW SRM 53-2-0 FIG. 2 SHEET 2,6, SRM 51-1-11 (PRC) SRM 51-1-20D, SRM 51-3-1.
